# SDR SWAA2022030403278

- Difficulty date: March 2, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 49,140 hours, 28,869 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E PANEL BETWEEN #5 AND #6 SPOILER PANEL AFT BULB SEAL RETAINER IS CRACKED / REMOVED & REPLACED L/W UPPER T/E PANEL AFT BULB SEAL RETAINER BETWEEN #5 & #6 SPOILER IAW SRM 51-40-02-0G-0 STEP 4 & 9 & AMM 51-40-05-0G-0. 55941U 03/07/2019
